# SDR AALA202306060865

- Difficulty date: June 3, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 77,635 hours, 31,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BURNED EMERGENCY EXIT LIGHTS IN PASSENGER CABIN  (6 EA). REPLACED LIGHTS PER AMM 33-51-16 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
